# SDR C2XA10RI067

- Difficulty date: May 28, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 20,506 hours, 15,808 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303718
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5671 - ALB - FLIGHT CREW REPORTED NR 2 MAIN BATTERY OVERTEMP ON DECENT.  CREW DECLARED EMERGENCY AND PROCEED WITH THE DESCENT AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 2 MAIN BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY ACFT WAS APPROVED TO RETURN TO SERVICE.
